# SDR CALA2023063002105

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR SILL AREA HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED COMPONENTS (SHEET-CONNECTION; PROFILE; SHEET-THREHOLD) AT AFT CARGO DOOR SILL IAW SRM 51-42-11, REMOVED CORROSION AT AFT CARGO DOOR SILL FOUND WITHOUT ALLOWABLE DAMAGE IAW SRM 53-41-49-283-003. EMP: V935975 WC: 58638 STA: ST ENG BFM
